Translator Disclaimer
June 2012 Positive Toeplitz operators on the Bergman space of a minimal bounded homogeneous domain
Satoshi YAMAJI
Hokkaido Math. J. 41(2): 257-274 (June 2012). DOI: 10.14492/hokmj/1340714415

Abstract

Necessary and sufficient conditions for positive Toeplitz operators on the Bergman space of a minimal bounded homogeneous domain to be bounded or compact are described in terms of the Berezin transform, the averaging function and the Carleson property

Citation

Download Citation

Satoshi YAMAJI. "Positive Toeplitz operators on the Bergman space of a minimal bounded homogeneous domain." Hokkaido Math. J. 41 (2) 257 - 274, June 2012. https://doi.org/10.14492/hokmj/1340714415

Information

Published: June 2012
First available in Project Euclid: 26 June 2012

zbMATH: 1248.47032
MathSciNet: MR2977047
Digital Object Identifier: 10.14492/hokmj/1340714415

Subjects:
Primary: 47B35
Secondary: 32A25

Rights: Copyright © 2012 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.41 • No. 2 • June 2012
Back to Top